# SDR SWAA2014012324452

- Difficulty date: January 7, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 55,527 hours, 44,750 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952358
- Part serial: 59632
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN CRACKED AT UPPER AFT FASTENER HOLE OF DOOR HANDLE CUTOUT.  REPAIRED SKIN IAW SWA EA.
